MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT R TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT R TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVOLUTR-34-US
Medical Device Problem Codes Perivalvular Leak (1457); Patient Device Interaction Problem (4001); Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Thrombosis/Thrombus (4440); Heart Failure/Congestive Heart Failure (4446); Valvular Insufficiency/ Regurgitation (4449); Aortic Valve Insufficiency/ Regurgitation (4450); Tricuspid Valve Insufficiency/ Regurgitation (4453)
Date of Event 06/08/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that following the implant of this transcatheter aortic bioprosthetic valve, mild paravalvular leak (pvl) was noted after the index procedure.Approximately eight years and four months following the implant of this valve, it was identified that the valve failed.Structural valve deterioration with severe hemodynamic valve deterioration (hvd) specified as a new occurrence or increase of >=2 grades of intra-prosthetic aortic regurgitation (ar) resulting in >=severe ar.Approximately one month later, heart failure and hemodynamic instability of aortic insufficiency (ai) was reported.Reintervention of the aortic valve was required.Valve-in-valve procedure was performed and a second transcatheter aortic valve (tav) was implanted.The second valve was a non-medtronic device.
 
Event or Problem Description
Additional information received indicated that hospitalization for 1 day was required as result of the revision.
 
Additional Manufacturer Narrative
Updated data: b2, b5, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Updated data: b5, h6 corrected data: h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received indicated the baseline transthoracic echocardiogram (tte) noted a transcatheter aortic valve mean gradient (mgv2) that measured 4.03 millimeters of mercury (mm hg).The aortic valve area (ava) measured 3.12 centimeters squared (cm2).The max aortic valve velocity (v2) measure 1.51 meters per second (m/sec).Severe total and transvalvular aortic prosthetic regurgitation and mild tricuspid regurgitation (tr) was identified.
 
Event or Problem Description
Additional information was received that a core lab assessment identified thrombosis in the native sinus of the redo tav.The thromb osis was observed on the post-implant computed tomography (ct), that was performed one day following the tav-in-tav.The primary investigator at the implant facility, reviewed the imaging and confirmed the thrombosis.Per the physician, the thrombosis was possibly related to the redo tavr procedure and the non-medtronic tav.
 
Additional Manufacturer Narrative
Updated data: b5 b7 h6 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT R TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353 091708096
MDR Report Key23584072
Report Number9617601-2025-02822
Device Sequence Number21208764
Product Code NPT
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2019
Device Model NumberEVOLUTR-34-US
Device Catalogue NumberEVOLUTR-34-US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer12/12/2025
01/14/2026
08/24/2026
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date01/05/2026
01/22/2026
09/23/2026
Date Device Manufactured05/04/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Hospitalization; Required Intervention;
Patient Age79 YR
Patient SexMale
Patient Weight170 LB
Patient RaceWhite